# SDR USAA020399

- Difficulty date: October 15, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 57,344 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL WITH 2 INCH CRACK, STATION 440 BL 0 BELOW FLOOR LEVEL.  FABRICATED AND INSTALLED NEW WEB SECTION PER SRM 51-10-02.  (M)
